# SDR AALA20131220003

- Difficulty date: December 19, 2013
- Submitted: December 30, 2013
- Operation: Air carrier
- Aircraft: N622AA
- Make and model: Boeing 757223
- Aircraft serial: 24580
- Aircraft time: 71,587 hours, 24,764 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Module
- Condition: Leaking
- Location: Anti-Skid Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

DFW INFLIGHT SFO-MIA.  CREW REPORTED RT HYD QUANTITY LOSS INFLIGHT.  FLIGHT DIVERTED DFW LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED LT & RT ANTI SKID SHUTTLE VLV MODULES.  SYSTEM GND CHECKED NORMAL OPERATION CLOSED.
